# SDR HNAA2021033000107

- Difficulty date: March 14, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER INNER ANGLE HAS CORROSION AROUND NUT PLATE HOLES...REMOVED AND INSTALLED SERVICEABLE CARGO
DOOR LOWER INNER ANGLE IAW EMB 145 SRM 51-40-02.
